Global existence and blow-up for a completely coupled Fujita type system

Volume 27 / 2000

Joanna Rencławowicz Applicationes Mathematicae 27 (2000), 203-218 DOI: 10.4064/am-27-2-203-218

Abstract

The Fujita type global existence and blow-up theorems are proved for a reaction-diffusion system of m equations (m>1) in the form $u_{it} = Δu_i + u_{i+1}^{p_i}, i=1,..., m-1,$ $u_{mt} = Δu_m + u_1^{p_m}, x ∈ ℝ^N, t > 0,$ with nonnegative, bounded, continuous initial values and positive numbers $p_i$. The dependence on $p_i$ of the length of existence time (its finiteness or infinitude) is established.

Authors

  • Joanna Rencławowicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image